MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED VAC PAC SIZE 30

NATUS MEDICAL INCORPORATED VAC PAC SIZE 30
Model Number 51630
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref natus complaint#(b)(4).Per (b)(4) rev e vac-pac risk analysis hazard 13.3 - delayed/interrupted treatment.Vac-pac doesn't provide complete support cause - inappropriate size of vac-pac used residual risk - low.The hazards identified are associated with delayed/interrupted treatment of the patient due to inappropriate size of vac-pac used.The user is instructed to select a vac-pac that is appropriate for the procedure and patient's size.The user is also instructed that an incorrect size of vac pac will decrease patient stability.The benefits associated with the use of the vac-pac device outweigh the residual risk associated with these hazards.Technical service sent the ae questionnaire to the customer for completion as injuries were reported.The customer reported that they were requesting educational information.Technical service resent the questionnaire to the customer.May-28-2024 no further follow up action has been recorded or cross referenced in the service call for at least 45 days.Technical service made multiple attempts for the return of the ae questionnaire and defective part.Review of the customer's account found no additional related calls.No related capas.Further review of details to be carried out before final closure.
 
Event or Problem Description
Vac pac size 30 - injuries occur at pressure points such as bony prominences.
 
Additional Manufacturer Narrative
Follow up report 001 ref natus complaint#(b)(4).Install date of part:(b)(6) 2023.The complaint case is now closed.Failure confirmed: no.Investigation result code: neuro sbu|product not returned.
 
Event or Problem Description
Vac pac size 30 - injuries occur at pressure points such as bony prominences.2 lots were identified, documenting the 2nd lot.

Brand Name
VAC PAC SIZE 30
Common Device Name
VAC PAC SIZE 30
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
dba excel-tech ltd.
2568 bristol circle
oakville, ontarios, L6H 5 S1
CA  L6H 5S1
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway h91pd92,
EI  
Manufacturer Contact
gráinne walsh
dba excel-tech ltd.
2568 bristol circle
oakville, ontarios, L6H 5-S1
CA   L6H 5S1
MDR Report Key19414634
Report Number9612330-2024-00031
Device Sequence Number8747408
Product Code CCX
UDI-Device Identifier00382830005395
UDI-Public00382830005395
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number51630
Device Catalogue Number51630
Device Lot NumberN041223-12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown